# SDR UALA2012091905293

- Difficulty date: September 18, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR L-1 HINGE ARM ASSEMBLY HAS CORROSION.  REMOVED AND REPLACED L-1 DOOR HINGE ARM ASSY AND RIGGED DOOR PER AMM 52-11-01.
